American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06D50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Chengliang Tian, Mingjie Liu and Guangwu Xu. Measure inequalities and the transference theorem in the geometry of numbers. Proc. Amer. Math. Soc. 142 (2014) 47-57.
Abstract, references, and article information   
View Article: PDF

[2] Hilde De Ridder, Hennie De Schepper, Uwe Kähler and Frank Sommen. Discrete function theory based on skew Weyl relations. Proc. Amer. Math. Soc. 138 (2010) 3241-3256. MR 2653954.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1